# SDR JJBA2010331089

- Difficulty date: November 26, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,056 hours, 36,710 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: H009ANDH130
- Condition: Weak
- Location: Emergency Lights
- Part time: 26,921 hours, 37,110 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED 3 EMERGENCY LIGHTS INOPERATIVE.  GROUND CREW FOUND PS1 AND PS2 BATTERY PACKS WEAK.  THEY WERE R & R, SYSTEM PERFORMED SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
